# SDR IPXA2019060742943

- Difficulty date: May 21, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752024
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE R/H CENTER GUIDE PIN INTERCOSTAL IS CRACKED.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. AKC7520 AND SRM 51-35-01 & 51-33-01. (MINOR)
